# SDR QXEA9901664

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR SKIN SMALL CHAFED AREA NEAR AFT UPPER CORNER.  REPAIRED IAW HORIZON AIR EA 2-52-28.
